# SDR DALA2019092105483

- Difficulty date: September 19, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 1280595) DEEP GOUGE ON SEAT TRACK CROWN BETWEEN STA 860-879 LBL 45. REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK FROM BAC1520-792 7178-T6511 PO # FC1901671 IAW SRM 51-40-02.
